A box of NeoCitran® Cold & Sore Throat Night formula for your sore throat, headache, sinus and nasal congestion, runny nose and sneezing.

Use as directed.

Neocitran® Cold & Sore Throat Night

Don’t let a cold or flu get you down. This original formula of NeoCitran combines a pain reliever, decongestant and antihistamine to help relieve your Cold & Flu symptoms.

Relieve cold and flu symptoms fast

  • Sore Throat & Headache
  • Sinus & Nasal Congestion
  • Runny Nose & Sneezing
  • Dry Cough
  • Sore Throat Pain
  • Headache
  • Fever and Chills
  • Body Aches
  • Sinus & Nasal Congestion
  • Stuffy Nose

Dosage

Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4-6 hours. Do not exceed a maximum of 4 doses per day.
Children under 12: Do not use.

Flavour

  • Lemon

10 single dose pouches (powder)
Always carefully read and follow the packaging label to ensure that this product is right for you.

Relieves all these

  • Sore Throat & Headache
  • Sinus & Nasal Congestion
  • Runny Nose & Sneezing

Active Ingredients: Analgesic: Acetaminophen 325 mg, Decongestant: Phenylephrine hydrochloride 10 mg, Antihistamine: Pheniramine maleate 20mg